# SDR IXXA2024020901

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 109,073 hours, 18,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T10006
- Condition: Corroded
- Location: Bs 903 S19-20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN  - FRAME STRAP AT STA 903 BETWEEN STR 19R - STR 20R HAS EXFOLIATION CORROSION
